RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 781–784 (Mi mz4438)  

This article is cited in 9 scientific papers (total in 9 papers)

Brief Communications

A Constructive Proof of Kirszbraun's Theorem

A. V. Akopyan, A. S. Tarasov

Institute of Systems Analysis, Russian Academy of Sciences

Keywords: $PL$-isometry, weakly contractive map, extension of maps, Kirszbraun's theorem, Helly's theorem, separable space

DOI: https://doi.org/10.4213/mzm4438

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 725–728

Bibliographic databases:

Received: 05.02.2008

Citation: A. V. Akopyan, A. S. Tarasov, “A Constructive Proof of Kirszbraun's Theorem”, Mat. Zametki, 84:5 (2008), 781–784; Math. Notes, 84:5 (2008), 725–728

Citation in format AMSBIB
\Bibitem{AkoTar08}
\by A.~V.~Akopyan, A.~S.~Tarasov
\paper A Constructive Proof of Kirszbraun's Theorem
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 781--784
\mathnet{http://mi.mathnet.ru/mz4438}
\crossref{https://doi.org/10.4213/mzm4438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500644}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 725--728
\crossref{https://doi.org/10.1134/S000143460811014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749106129}


Linking options:
  • http://mi.mathnet.ru/eng/mz4438
  • https://doi.org/10.4213/mzm4438
  • http://mi.mathnet.ru/eng/mz/v84/i5/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Petrunin, “On intrinsic isometries to Euclidean space”, St. Petersburg Math. J., 22:5 (2011), 803–812  mathnet  crossref  mathscinet  zmath  isi
    2. Wu Y., Verdú S., “Optimal phase transitions in compressed sensing”, IEEE Trans. Inform. Theory, 58:10 (2012), 6241–6263  crossref  mathscinet  zmath  isi  scopus
    3. A. Petrunin, A. Yashinski, “Piecewise distance preserving maps”, St. Petersburg Math. J., 27:1 (2016), 155–175  mathnet  crossref  mathscinet  isi  elib
    4. Kupavskii A.B., Polyanskii A., “Proof of Schur'S Conjecture in R-D”, Combinatorica, 37:6 (2017), 1181–1205  crossref  mathscinet  zmath  isi  scopus
    5. Gorbovickis I., “The Central Set and Its Application to the Kneser-Poulsen Conjecture”, Discret. Comput. Geom., 59:4 (2018), 784–801  crossref  mathscinet  zmath  isi  scopus
    6. Mahabadi S., Makarychev K., Makarychev Yu., Razenshteyn I., “Nonlinear Dimension Reduction Via Outer Bi-Lipschitz Extensions”, Stoc'18: Proceedings of the 50Th Annual Acm Sigact Symposium on Theory of Computing, eds. Diakonikolas I., Kempe D., Henzinger M., Assoc Computing Machinery, 2018, 1088–1101  crossref  mathscinet  isi  scopus
    7. Osinenko P., Streif S., “A Constructive Version of the Extremum Value Theorem For Spaces of Vector-Valued Functions”, J. Log. Anal., 10 (2018), 4  crossref  isi
    8. Musin O.R., “Graphs and Spherical Two-Distance Sets”, Eur. J. Comb., 80 (2019), 311–325  crossref  isi
    9. Chandgotia N., Pak I., Tassy M., “Kirszbraun-Type Theorems For Graphs”, J. Comb. Theory Ser. B, 137 (2019), 10–24  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:720
    Full text:273
    References:43
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020